Ask an expert
Question

16 Jan 2004

changing fro ginette to minesse
(I also posted this question for gynaedoc, but it doesn't seem like she's been answering her questions lately)

I have been using Ginette for 4 years (since I was sixteen) to treat minor acne.A month ago my gp suggested that I switch from ginette to minesse.

I had my first period this week since using minesse and it was REALLY light. I usually had my period for 4 days, with light flow on the first and last day with moderate on the second and third. This week my period lasted 2 days with very light or no flow on both days.

Is this a normal reaction, or should I see my gp? Is there a possibility of pregnancy because I am sexually active with my long-term boyfriend?
Answer 435 views
Expert
Teen expert
Teen health expert

01 Jan 0001

Hi linke

When changing contraception, your period pattern can change, so don't be 2 worried. I would suggest that you use condoms that you first just stabilize your hormones.

T
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.